Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Nausea, taking Prevacid. Had gall bladder removed. Belching

I have been suffering with nausea for years, literally years. Have been put on prevacid and others with no or very little help. I had my gall bladder removed in 2007 (polyps found on ultra-sound) and it didn t help with my stomach. I am currently taking twice a day prevacid 30mg. I am a 55 year old woman, don t smoke, and rarely drink. Sometimes when I get nauseous I sneeze . I belch ALL THE TIME!. Yesterday my stomach was so bad I actually was over the toilet, but only burping, loudly! I had to lay down I was so sick. I have had colonoscopy s and scopes of my stomach. First time showed gerd... and I haven t felt good since. I am taking tamoxifen for breast cancer . Any other ideas for me? I am so sick of feeling sick.
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
hi kat.layden:
first of all for how long have you been taking tamoxifen? if it is a new medication, it is known to cause nausea and vomiting. If you have been taking this medication for a long time then I don't think it is the culprit.
Other options include what is called "small intestinal bacterial overgrowth", which can lead to increase gas production by this bacterial overgrowth and give you these symptoms, particularly burping, bloating and ultimately nausea and vomiting. Delayed gastric emptying is another alternative, which is commonly seen in diabetics, but can also be seen without any other medical problems. It is diagnosed by a radiologic study called "gastric emptying study". You should be evaluated by a gastroenterologist for further recommendations.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor